# SDR SWAA2025081292291

- Difficulty date: July 17, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 64,215 hours, 40,211 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON SLAT 6 INBOARD AUXILIARY AT RT WING (1 E/A),  REPLACED ANGLE LOCATED ON SLAT 6 INBOARD AUXILIARY AT RT WING IAW SRM 51-40-02 AND DWG 114A5030, SHEET 8, REV C, DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM 57-42-01.
